# SDR ASAA2021020634050

- Difficulty date: February 6, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 52,887 hours, 15,893 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Warning Message
- Condition: Illuminated
- Location: #2 Eng Anti Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, TURNED ON THE ENGINE A/I ( HIGH POWER SETTING) AND GOT AN AMBER TAI ON THE #2 ENGINE AS WELL AS THE "COWL VALVE OPEN" BLUE LIGHT REMAINED BRIGHT BLUE. CYCLED SEVERAL TIMES AT DIFFERENT ALTITUDES BUT INDICATIONS REMAINED. AT LEVEL OFF W/ REDUCED (CRUISE) POWER, VALVE FUNCTIONAL/WORKED NORMALLY. GROUNDED - YES. PER B737-800 AMM 30-21-11 REMOVED AND RE-INSTALLED #2 ENGINE COWL TAI VALVE. PER AMM 71-00-00-800-807-FOO #2 ENGINE IDLE RUM. TEST #2 ENGINE COWL TAI VALVE GOOD.
